# SDR AU960311

- Difficulty date: February 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 95-C55
- Engine: Cont IO520C
- System (JASC): 2730 · Elevator Control System
- Part: Bearing
- Part number: NAS77497
- Condition: Seized
- Location: Elevator Control
- Component: Beech, 95610005603
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH ELEVATOR PUSH-PULL ROD BEARING PNO NAS77-4-97 SEIZED AND  WORKING IN FITTING PNO 95-610005-3 - ELONGATED HOLE WORN INFITTING
